# SDR ASAA1149652

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 43,045 hours, 23,699 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 772694
- Condition: Malfunctioned
- Location: Cabin
- Part time: 43,064 hours, 23,708 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A'S REPORT FUMES FROM ROW 10 22. OCCURRED TWICE FOR 10 20 SECONDS.  SMELLED LIKE WOOD BURNING OR ELECTRICAL FUMES.  NO SMOKE REPORTED.  PER CHECKLIST RECIRC FAN BOTH OFF BUS TIE OFF GALLEY POWER OFF.  GALLEY POWER TURNED BACK ON LATER PER PILOT DISCRETION CHECKLIST NO FURTHER FUMES FOR DURATION OF FLIGHT (LAST APROX 1+ 30 HOURS).  REMOVED AND REPLACED LT RECIRCULATION FAN AND PERFORMED OPERATIONAL CHECK IAW B737 400 AMM 21 21 22.
